# SDR MASA200500901

- Difficulty date: November 16, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 18,162 hours, 13,673 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0722
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,845 hours, 3,038 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE CAUTION ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 SFCU.
